Wednesday, 16 Oct, 2019

011-28082485

011-47044510

+91-9899775880

Performance rating of Transmuted Ailamujia Distribution: An Analytical Approach

Journal of Applied Information Science

Volume 5 Issue 1

Published: 2017
Author(s) Name: Afaq Ahmad, S.P. Ahmad, A. Ahmed | Author(s) Affiliation: Dept. of Computer Science & Engg., Islamic Univ. of Science & Tech., Awantipoo, J&K, India.
Locked Subscribed Available for All

Abstract

In this article, a generalization of the Ailamujia distribution so-called transmuted Ailamujia distribution is proposed and studied. We will use the quadratic rank transmutation map (QRTM) in order to generate a flexible family of probability distributions taking Ailamujia distribution as the base value distribution by introducing a new parameter that would offer more distributional flexibility. We provide a comprehensive description of the mathematical properties of the subject distribution along with its reliability behavior. The superiority of the proposed distribution has been illustrated with an application to a real data set.

Keywords: Ailamujia distribution, Reliability function, Maximum likelihood estimation, Real life application.

View PDF

Refund policy | Privacy policy | Copyright Information | Contact Us | Feedback © Publishingindia.com, All rights reserved